×

zbMATH — the first resource for mathematics

Solvability of the Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains. (English) Zbl 1158.35346
Summary: This paper is concerned with the study of the Dirichlet problem for a class of second-order linear elliptic equations in weighted Sobolev spaces on unbounded domains of \(\mathbb R^{n}\), \(n\geq 3\). We state a regularity result and deduce existence and uniqueness theorems.

MSC:
35J25 Boundary value problems for second-order elliptic equations
35B65 Smoothness and regularity of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Miranda, C, Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui, Annali di Matematica Pura ed Applicata, 63, 353-386, (1963) · Zbl 0156.34001
[2] Chiarenza, F; Frasca, M; Longo, P, Interior [inlineequation not available: see fulltext.] estimates for nondivergence elliptic equations with discontinuous coefficients, Ricerche di Matematica, 40, 149-168, (1991) · Zbl 0772.35017
[3] Chiarenza, F; Frasca, M; Longo, P, [inlineequation not available: see fulltext.]-solvability of the Dirichlet problem for nondivergence elliptic equations with VMO coefficients, Transactions of the American Mathematical Society, 336, 841-853, (1993) · Zbl 0818.35023
[4] Vitanza, C, [inlineequation not available: see fulltext.]-regularity for a class of elliptic second order equations with discontinuous coefficients, Le Matematiche, 47, 177-186, (1992) · Zbl 0803.35031
[5] Vitanza, C, A new contribution to the [inlineequation not available: see fulltext.] regularity for a class of elliptic second order equations with discontinuous coefficients, Le Matematiche, 48, 287-296, (1993) · Zbl 0827.35022
[6] Transirico, M; Troisi, M, Equazioni ellittiche del secondo ordine di tipo non variazionale in aperti non limitati, Annali di Matematica Pura ed Applicata, 152, 209-226, (1988) · Zbl 0674.35020
[7] Caso, L; Cavaliere, P; Transirico, M, Solvability of the Dirichlet problem in [inlineequation not available: see fulltext.] for elliptic equations with discontinuous coefficients in unbounded domains, Le Matematiche, 57, 287-302, (2002) · Zbl 1085.35055
[8] Caso, L; Cavaliere, P; Transirico, M, Uniqueness results for elliptic equations VMO-coefficients, International Journal of Pure and Applied Mathematics, 13, 499-512, (2004) · Zbl 1096.35039
[9] Caso, L; Cavaliere, P; Transirico, M, An existence result for elliptic equations with VMO-coefficients, Journal of Mathematical Analysis and Applications, 325, 1095-1102, (2007) · Zbl 1152.35025
[10] Boccia S, Monsurrò S, Transirico M: Elliptic equations in weighted Sobolev spaces on unbounded domains.International Journal of Mathematics and Mathematical Sciences to appear · Zbl 0818.35023
[11] Di Gironimo, P; Transirico, M, Second order elliptic equations in weighted Sobolev spaces on unbounded domains, Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, 15, 163-176, (1991) · Zbl 0835.35038
[12] Troisi, M, Su una classe di funzioni peso, Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, 10, 141-152, (1986) · Zbl 0611.46038
[13] Caso, L; Transirico, M, Some remarks on a class of weight functions, Commentationes Mathematicae Universitatis Carolinae, 37, 469-477, (1996) · Zbl 0881.46024
[14] Troisi, M, Su una classe di spazi di Sobolev con peso, Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica, 10, 177-189, (1986) · Zbl 0611.46039
[15] Transirico, M; Troisi, M; Vitolo, A, Spaces of Morrey type and elliptic equations in divergence form on unbounded domains, Bollettino dell’Unione Matematica Italiana. Serie VIII. B, 9, 153-174, (1995) · Zbl 0881.35031
[16] Transirico, M; Troisi, M; Vitolo, A, [inlineequation not available: see fulltext.] spaces on domains of [inlineequation not available: see fulltext.], Ricerche di Matematica, 45, 355-378, (1996) · Zbl 0931.46022
[17] Glushak, AV; Transirico, M; Troisi, M, Teoremi di immersione ed equazioni ellittiche in aperti non limitati, Rendiconti di Matematica e delle sue Applicazioni, 9, 113-130, (1989) · Zbl 0763.35028
[18] Boccia S, Caso L: Interpolation inequalities in weighted Sobolev spaces.Journal of Mathematical Inequalities to appear · Zbl 1214.26013
[19] Miranda, C, Teoremi di unicità in domini non limitati e teoremi di Liouville per le soluzioni dei problemi al contorno relativi alle equazioni ellittiche, Annali di Matematica Pura ed Applicata, 59, 189-212, (1962) · Zbl 0142.38002
[20] Lions, P-L, Remarques sur LES équations linéaires elliptiques du second ordre sous forme divergence dans LES domaines non bornés, Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, 78, 205-212, (1985) · Zbl 0651.35023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.